# SDR CHQA200700021

- Difficulty date: June 2, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N292SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145488
- Aircraft time: 14,920 hours, 13,224 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE71379016
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

FLIGHT 7780 - BOS-IAD - IN CLIMB-OUT AROUND 14,000 FEET, RECEIVED E1 HYD PUMP FAIL INDICATION AND SYS 1 HYD LOW QTY INDICATION.  NR 1 ENGINE HYDRAULIC PUMP CAME ON, SYSTEM PRESSURE WAS MAINTAINED AT 2900 PSI, ON HYDRAULIC PAGE INDICATION OF QUANTITY WAS AT BOTTOM OF YELLOW RANGE.  SHUT OFF NR 1 ELECTRIC HYDRAULIC PUMP, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  PRESSURE OF 2900 PSI WAS MAINTAINED DURING ROLLOUT.  MAINTENANCE FOUND LEAK FROM HYDRAULIC LINE AND REMOVED AND REPLACED LINE.
